# SDR 20001102SH018

- Difficulty date: September 8, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Housing
- Part number: 65445329
- Condition: Eroded
- Location: Control Valve
- Component: Control Valve, Boeing
- Component part number: 65445314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORT ''D'' HAD EROSION.  POSSIBLE CAUSE:  ANGLE OF PORT ''D'' IN THE HOUSING IS APPROXIMATELY 90 DEGREES.  (X)
